Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Flexeril and eye sight

Linda GLLinda G Posts: 12
edited 06/11/2012 - 8:18 AM in Pain Medications
I take flexeril for my muscle spasms and it really effects my eye sight. Is there a muscle relaxer that doesn't have blurred vision as a side effect ? I'd like to ask my doctor to change over if there is. Flexeril makes everything blurry....


  • I've been on Flexeril for almost a year now, and for the first time in my life, I needed glasses last spring.

    When I got my eyes checked, I listed all the meds I was still taking after my surgery last Sept. The Dr. didn't seem too concerned.

    All the women in our family have either needed glasses practically since birth, or in their mid-40's. Guess which category I'm in?? :D

    I would suggest you get your eyes checked and see what the eye doctor says. It could be an unfortunate coincidence.
  • Flexeril always made my eyes blurry as well, along with mood swings.

    I changed to Parafon Forte 4X a day; it seems OK.
  • Hmm, that's interesting. I've never had any side effects from taking Flexeril, much less blurry vision. Maybe I'm just taking a really low dose? I'm not sure. :?
  • I have a dear friend who's an optometrist and I pulled him aside one day and asked him if my laundry list of meds would have any effect on my eyesight. He inquired as to what the issue was and I told him that it seemed I went to bed and woke up the next day and had a hard time reading. He looked at the list of meds and said "nope, no problem here". Then he asked me if I had turned 40 yet. I acknowledged I had. He said that most people when then go over 40 will begin to experience problems with close focus. Sure enough, I have surveyed my friends over the last couple of years and I would say a good 90% of them have experienced the same thing.

    Anyway, whether your problems are from the meds or not, I figured this was something worth mentioning.

  • Interesting that blurred vision IS listed as a possible side effect of Flexeril.
  • Frustrated2008 said:
    Interesting that blurred vision IS listed as a possible side effect of Flexeril.
    Yeah the side of the bottle says blurred vision watch out if driving or operating machinery etc etc
  • Flexeril doesn't even make me drowsy and it helps in a similar fashion than a narcotic analgesic. I take 60 mgs daily and it hasn't made me fatigued yet. I should note i take plenty more sedatives and have for a few years now so it could be my tolerance to downers ?
  • have you tried skelaxon?
Sign In or Register to comment.